# SDR FDEA202403230357

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 76,655 hours, 30,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR NOT FUNCTIONING PROPERLY, UNABLE TO OPEN  FROM OUTSIDE    RELEASED FOR SERVICE PER MEL : 52-11-01-A: L1 DOOR INOP  AMM: 52-11-01-A    L1 DOOR INOP  C/7391449.  OPERATED L1 DOOR FROM BOTH INSIDE AND OUTSIDE USING  ONE AMT, OPENED AND CLOSED WITH NO ISSUES, IAW AMM 52-11-00-6. OK FOR SERVICE.
